SCIENTIFIC COMPUTING AND IMAGING INSTITUTE
at the University of Utah

An internationally recognized leader in visualization, scientific computing, and image analysis

SCI Publications

1981


M. Berzins, P.M. Dew. “A Generalized Chebyshev Method for Non-linear Parabolic Equations in One Space Variable,” In I.M.A. Journal on Numerical Analysis, Vol. 1, pp. 469--487. 1981.


1980


M. Berzins, P.M. Dew. “A note on the extension of the Chebyshev method to quasi-linear parabolic P.D.E.s.,” In International Journal on Computer Mathematics, Vol. 8, pp. 249--263. 1980.